MathSciNet Relay Station
MathSciNet bibliographic data
MR1380091 (97a:11055) 11D79 (11E12)
Wang, Yuan On small zeros of quadratic forms over finite fields. II. A Chinese summary appears in Acta Math. Sinica 37 (1994), no. 5, 719–720. Acta Math. Sinica (N.S.) 9 (1993), no. 4, 382–389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement